Login
Site Search
Trauma-List Subscription

Subscribe

Would you like to receive list emails batched into one daily digest?
No Yes
Modify Your Subscription

Modify

Home > List Archives

Overdose

mithras Ahmad Soltani oragoodact at yahoo.com
Wed Oct 5 11:17:31 BST 2005


Dear friend
What I suggest is not a joke. But the problem to her solution is you! If this suicide attempt has made you so worry, She had done this as a " call for help" to you. Marry her. Kid!
Yours
 Mitra

cadeth66 at aol.com wrote:
please respod off list!!!!!

Recently my fiance has decided to take all 54 pills of her effexor... she 
was rushed to the hospital and now is being sent to the pysch. ward at a local 
facility locked up for 2 weeks not being able to see me... only her mother 
and father. There is speak of her heart possibly being messed up for the rest 
of her life... she is tachycardic now... hypertensive and also has a fast 
breathing rate.. i would like to know what could possibly happen to her heart?

Any input would be greatly appreciated. also any hints on how to deal with 
her and help her recover from her depressive episode would be greatly 
appreciated as well

Matthew Schumacher EMT-B
--
trauma-list : TRAUMA.ORG
To change your settings or unsubscribe visit:
http://www.trauma.org/traumalist.html


		
---------------------------------
Yahoo! for Good
 Click here to donate to the Hurricane Katrina relief effort. 


More information about the trauma-list mailing list